Alert archive / California / Small Craft Advisories in 2018

Small Craft Advisory 77, NWS Eureka, CA

September 6, 2018

NWS Eureka, CA issued this small craft advisory at Sep 6, 2018, 2:14 AM PDT. It took effect at Sep 6, 2018, 5:00 PM PDT. It was in force for 5 days.

The area

The counties it named.

The facts

Issued
Sep 6, 2018, 2:14 AM PDT (09:14 UTC)
In effect from
Sep 6, 2018, 5:00 PM PDT
Expired
Sep 12, 2018, 4:00 AM PDT
In force
5 days
Issued by
NWS Eureka, CA

The text

As transmitted.

993 
WHUS76 KEKA 060914
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
214 AM PDT Thu Sep 6 2018

PZZ475-061715-
/O.NEW.KEKA.SC.Y.0077.180907T0000Z-180907T1800Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
214 AM PDT Thu Sep 6 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 AM PDT FRIDAY...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect from 5 PM this afternoon to 11 AM
PDT Friday. 

* WINDS...North 15 to 20 kt with gusts to 25 kt.

* WAVES/SEAS...North 6 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
26 follow-up statements
192 
WHUS76 KEKA 061543
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
843 AM PDT Thu Sep 6 2018

PZZ475-062345-
/O.CON.KEKA.SC.Y.0077.180907T0000Z-180907T1800Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
843 AM PDT Thu Sep 6 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 11 AM PDT FRIDAY...

* WINDS...North 15 to 20 kt with gusts to 25 kt.

* WAVES/SEAS...North 6 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
810 
WHUS76 KEKA 062118
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
218 PM PDT Thu Sep 6 2018

PZZ475-070615-
/O.CON.KEKA.SC.Y.0077.180907T0000Z-180907T1800Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
218 PM PDT Thu Sep 6 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 11 AM PDT FRIDAY...

* WINDS...North 15 to 20 kt with gusts to 25 kt.

* WAVES/SEAS...North 6 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
801 
WHUS76 KEKA 070338
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
838 PM PDT Thu Sep 6 2018

PZZ475-071145-
/O.CON.KEKA.SC.Y.0077.000000T0000Z-180907T1800Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
838 PM PDT Thu Sep 6 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
FRIDAY...

* WINDS...North 15 to 20 kt with gusts to 25 kt.

* WAVES/SEAS...North 5 to 6 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
329 
WHUS76 KEKA 070905
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
205 AM PDT Fri Sep 7 2018

PZZ475-071715-
/O.EXT.KEKA.SC.Y.0077.000000T0000Z-180909T0000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
205 AM PDT Fri Sep 7 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SATURDAY...

* WINDS...North 15 to 20 kt with gusts to 30 kt.

* WAVES/SEAS...North 6 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
271 
WHUS76 KEKA 071610
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
910 AM PDT Fri Sep 7 2018

PZZ475-080015-
/O.CON.KEKA.SC.Y.0077.000000T0000Z-180909T0000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
910 AM PDT Fri Sep 7 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
SATURDAY...

* WINDS...North 15 to 20 kt with local gusts to 30 kt downwind of
  Cape Mendocino.

* WAVES/SEAS...North 6 to 7 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
562 
WHUS76 KEKA 072114
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
214 PM PDT Fri Sep 7 2018

PZZ475-080515-
/O.EXT.KEKA.SC.Y.0077.000000T0000Z-180910T0000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
214 PM PDT Fri Sep 7 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SUNDAY...

* WINDS...North 15 to 20 kt with local gusts to 30 kt downwind 
  of Cape Mendocino. 

* WAVES/SEAS...North 6 to 7 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
517 
WHUS76 KEKA 080357
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
857 PM PDT Fri Sep 7 2018

PZZ475-081200-
/O.CON.KEKA.SC.Y.0077.000000T0000Z-180910T0000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
857 PM PDT Fri Sep 7 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM SUNDAY...

* WINDS...N 15 to 20 kt with local gusts to 30 kt downwind of 
  Cape Mendocino. 

* SEAS...N 6 to 7 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
012 
WHUS76 KEKA 080955
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
255 AM PDT Sat Sep 8 2018

PZZ475-081800-
/O.CON.KEKA.SC.Y.0077.000000T0000Z-180910T0000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
255 AM PDT Sat Sep 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY...

* WINDS...N 15 to 20 kt with local gusts to 30 kt downwind of 
  Cape Mendocino. 

* SEAS...N 6 to 7 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
590 
WHUS76 KEKA 081018
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
318 AM PDT Sat Sep 8 2018

PZZ475-081830-
/O.EXT.KEKA.SC.Y.0077.000000T0000Z-180911T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
318 AM PDT Sat Sep 8 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT TUESDAY...

* WINDS...N 15 to 20 kt with local gusts to 30 kt downwind of 
  Cape Mendocino. 

* SEAS...N 6 to 7 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
276 
WHUS76 KEKA 081542
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
842 AM PDT Sat Sep 8 2018

PZZ455-082345-
/O.EXB.KEKA.SC.Y.0077.180908T2200Z-180910T1500Z/
Cape Mendocino to Pt Arena out 10 nm-
842 AM PDT Sat Sep 8 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
8 AM PDT MONDAY...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect from 3 PM this afternoon to 8 AM PDT
Monday. 

* WINDS...N 15 to 25 kt with local gusts to around 30 kt downwind
  of Cape Mendocino. 

* SEAS...N 6 to 7 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

PZZ475-082345-
/O.CON.KEKA.SC.Y.0077.000000T0000Z-180911T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
842 AM PDT Sat Sep 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...N 15 to 25 kt with local gusts to around 30 kt downwind
  of Cape Mendocino. 

* SEAS...N 6 to 7 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
143 
WHUS76 KEKA 082158
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
258 PM PDT Sat Sep 8 2018

PZZ455-090600-
/O.CON.KEKA.SC.Y.0077.180908T2200Z-180910T1500Z/
Cape Mendocino to Pt Arena out 10 nm-
258 PM PDT Sat Sep 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT MONDAY...

* WINDS...N 15 to 25 kt with local gusts to around 30 kt 
  downwind of Cape Mendocino. 

* SEAS...N 6 to 7 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

PZZ475-090600-
/O.CON.KEKA.SC.Y.0077.000000T0000Z-180911T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
258 PM PDT Sat Sep 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...N 15 to 25 kt with local gusts to around 30 kt 
  downwind of Cape Mendocino. 

* SEAS...N 6 to 7 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
549 
WHUS76 KEKA 090406
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
906 PM PDT Sat Sep 8 2018

PZZ455-091215-
/O.CON.KEKA.SC.Y.0077.000000T0000Z-180910T1500Z/
Cape Mendocino to Pt Arena out 10 nm-
906 PM PDT Sat Sep 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM MONDAY...

* WINDS...N 15 to 25 kt with local gusts to 30 kt downwind of 
  Cape Mendocino. 

* SEAS...NW 5 to 7 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

PZZ475-091215-
/O.CON.KEKA.SC.Y.0077.000000T0000Z-180911T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
906 PM PDT Sat Sep 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM TUESDAY...

* WINDS...N 15 to 25 kt with local gusts to 30 kt downwind of 
  Cape Mendocino. 

* SEAS...N 6 to 8 feet at 7 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
145 
WHUS76 KEKA 090946
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
246 AM PDT Sun Sep 9 2018

PZZ455-091800-
/O.CON.KEKA.SC.Y.0077.000000T0000Z-180910T1500Z/
Cape Mendocino to Pt Arena out 10 nm-
246 AM PDT Sun Sep 9 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT MONDAY...

* WINDS...N 15 to 25 kt with local gusts to 30 kt downwind of 
  Cape Mendocino. 

* SEAS...NW 5 to 7 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

PZZ475-091800-
/O.CON.KEKA.SC.Y.0077.000000T0000Z-180911T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
246 AM PDT Sun Sep 9 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...N 15 to 25 kt with local gusts to 30 kt downwind of 
  Cape Mendocino. 

* SEAS...N 6 to 8 feet at 7 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
877 
WHUS76 KEKA 091532
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
832 AM PDT Sun Sep 9 2018

PZZ455-092345-
/O.CON.KEKA.SC.Y.0077.000000T0000Z-180910T1500Z/
Cape Mendocino to Pt Arena out 10 nm-
832 AM PDT Sun Sep 9 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT MONDAY...

* WINDS...N 15 to 25 kt with localized gusts to 30 kt downwind of
  Cape Mendocino. 

* SEAS...NW 5 to 7 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

PZZ475-092345-
/O.CON.KEKA.SC.Y.0077.000000T0000Z-180911T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
832 AM PDT Sun Sep 9 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...N 15 to 25 kt with local gusts to 30 kt downwind of 
  Cape Mendocino. 

* SEAS...N 6 to 8 feet at 7 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
522 
WHUS76 KEKA 092159
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
259 PM PDT Sun Sep 9 2018

PZZ455-475-100600-
/O.EXT.KEKA.SC.Y.0077.000000T0000Z-180911T1700Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
259 PM PDT Sun Sep 9 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PDT TUESDAY...

* WINDS...N 15 to 25 kt with gusts to 30 kt downwind of Cape 
  Mendocino. 

* SEAS...NW 5 to 8 feet at 6 to 7 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
920 
WHUS76 KEKA 100405
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
905 PM PDT Sun Sep 9 2018

PZZ455-475-101215-
/O.CON.KEKA.SC.Y.0077.000000T0000Z-180911T1700Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
905 PM PDT Sun Sep 9 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM TUESDAY...

* WINDS...N 15 to 25 kt. Gusts to 30 kt downwind of Cape 
  Mendocino. 

* SEAS...NW 6 to 8 feet at 7 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
029 
WHUS76 KEKA 101016
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
316 AM PDT Mon Sep 10 2018

PZZ455-475-101830-
/O.EXT.KEKA.SC.Y.0077.000000T0000Z-180912T0100Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
316 AM PDT Mon Sep 10 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT TUESDAY...

* WINDS...N 15 to 25 kt. Local gusts to around 35 kt downwind of 
  Cape Mendocino. 

* SEAS...NW 6 to 8 feet at 7 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
583 
WHUS76 KEKA 101535
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
835 AM PDT Mon Sep 10 2018

PZZ455-475-102345-
/O.CON.KEKA.SC.Y.0077.000000T0000Z-180912T0100Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
835 AM PDT Mon Sep 10 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT
TUESDAY...

* WINDS...N 15 to 25 kt. Local gusts to around 35 kt downwind of 
  Cape Mendocino. 

* SEAS...NW 6 to 9 feet at 6 to 7 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
069 
WHUS76 KEKA 102140
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
240 PM PDT Mon Sep 10 2018

PZZ455-475-110545-
/O.CON.KEKA.SC.Y.0077.000000T0000Z-180912T0100Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
240 PM PDT Mon Sep 10 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT
TUESDAY...

* WINDS...N 15 to 25 kt. Local gusts to around 35 kt downwind of 
  Cape Mendocino. 

* SEAS...NW 7 to 9 feet at 6 to 7 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
309 
WHUS76 KEKA 110311
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
811 PM PDT Mon Sep 10 2018

PZZ455-475-111115-
/O.CON.KEKA.SC.Y.0077.000000T0000Z-180912T0100Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
811 PM PDT Mon Sep 10 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT
TUESDAY...

* WINDS...N 15 to 25 kt. Gusts to 35 kt near Cape Mendocino. 

* SEAS...NW 7 to 9 feet at 7 to 9 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
349 
WHUS76 KEKA 110955
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
255 AM PDT Tue Sep 11 2018

PZZ455-475-111800-
/O.EXT.KEKA.SC.Y.0077.000000T0000Z-180912T0600Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
255 AM PDT Tue Sep 11 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WINDS...N 15 to 25 kt. Gusts to 30 kt near Cape Mendocino.

* SEAS...NW 7 to 9 feet at 7 to 9 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
903 
WHUS76 KEKA 111600
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
900 AM PDT Tue Sep 11 2018

PZZ455-475-120000-
/O.CON.KEKA.SC.Y.0077.000000T0000Z-180912T0600Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
900 AM PDT Tue Sep 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WINDS...N 15 to 25 kt. Local gusts around 30 kt.

* SEAS...N 5 to 7 feet at 7 seconds mixed with NW 5 feet at 10
  seconds for combined seas of 7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
422 
WHUS76 KEKA 112128
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
228 PM PDT Tue Sep 11 2018

PZZ455-475-120530-
/O.CON.KEKA.SC.Y.0077.000000T0000Z-180912T0600Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
228 PM PDT Tue Sep 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WINDS...N 15 to 25 kt. Local gusts to 30 kt.

* SEAS...N 5 to 7 feet at 7 seconds mixed with NW 5 feet at 10 
  seconds for combined seas of 7 to 9 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
562 
WHUS76 KEKA 120352
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
852 PM PDT Tue Sep 11 2018

PZZ455-475-121100-
/O.EXT.KEKA.SC.Y.0077.000000T0000Z-180912T1100Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
852 PM PDT Tue Sep 11 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PDT WEDNESDAY...

* WINDS...N 15 to 25 kt. Local gusts to 30 kt.

* SEAS...N 5 to 7 feet at 7 seconds mixed with NW 5 feet at 10 
  seconds for combined seas of 7 to 9 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
061 
WHUS76 KEKA 120950
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
250 AM PDT Wed Sep 12 2018

PZZ455-475-121100-
/O.CON.KEKA.SC.Y.0077.000000T0000Z-180912T1100Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
250 AM PDT Wed Sep 12 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT EARLY
THIS MORNING...

* WINDS...N 15 to 25 kt.

* SEAS...N 5 to 7 feet at 7 seconds mixed with NW 5 feet at 10 
  seconds for combined seas of 7 to 9 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
594 
WHUS76 KEKA 121055
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
355 AM PDT Wed Sep 12 2018

PZZ455-475-121200-
/O.EXP.KEKA.SC.Y.0077.000000T0000Z-180912T1100Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
355 AM PDT Wed Sep 12 2018

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM PDT EARLY THIS
MORNING...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 5, 2:48 PM PDT, 11 hours 26 minutes earlier.

Area forecast discussion, Sep 5, 2:48 PM PDT, 11 hours 26 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
248 PM PDT Wed Sep 5 2018

.SYNOPSIS...Seasonably warm and dry weather conditions will
persist across the interior for the next several days. Coastal
areas will be cool and mostly cloudy with perhaps some afternoon
sunshine through the end of the week.

&&

.DISCUSSION...Stratus has been covering much of the coast today.
The marine layer appeared to be relatively shallow, around 1000
feet or less with a light offshore wind component. Persistent
coastal stratus will be around for the next couple of days as
north to northwesterly winds slowly return to the nearshore
waters. Confidence is not high there will be much clearing or
sunshine on Thursday except in the coastal river valleys. High
resolution models indicate higher chances for clearing south of
Cape Mendocino on Friday as northerly winds increase offshore.

Temperature trends were by means definitive today. As of 2pm,
some sites susceptible to marine air intrusion have been 5 to 10F
cooler. Meanwhile, most interior sites were about the same as the
day before to a few degrees warmer. Confidence is not high there
will be substantial cooling over the two days, Thursday and
Friday. Latest statistical guidance as well as all the models
indicates subtle warming through Friday as a broad ridge aloft
builds offshore. Granted we will not have a pronounced offshore
flow pattern to suppress the marine air from trickling into the
coastal river valleys.

A couple of dry cold front will pass across the area heading into
the weekend and into the early portion of next week. The first
one should knock interior temperatures down this weekend to
around normal. Temperatures in the interior will likely trend
below normal early to mid next week behind the second front.
No rain is expected with any of these fronts. Drizzle with be
a possibility through. These fronts may eventually disrupt or
completely wipe out the marine layer for greater sunshine at
the coast.

&&

.AVIATION...North Coast weather remained nearly static as
stratus continued to engulf much of the immediate and nearby
coastal areas. One notable difference from yesterday was that by
early/mid-morning, skies were mostly clear at ACV and CEC except
for a layer of smoke at CEC. Overnight IFR/LIFR clouds besieged
the coast and continued into the afternoon today, assisted by
several eddys offshore. A late morning CEC pirep reported cloud
tops less than 1000 feet with a semi- diffuse smoke layer above.
Inland areas: Clear skies prevailed and will continue so, although
local Vis smoke/haze (FU/HZ) restrictions possible in the morning
again due to wildfires. Low clouds moved within a few miles of
UKI, but stayed south of the airport. Stratus advection for
Thursday seems unlikely considering today. However looking at the
HRRR SFC RH, at least few to scattered stratus is possible (with a
south flow). /TA

&&

.MARINE...issued at 327 AM PDT Wed Sep 5 2018. The surface pressure
gradient along the coast is forecast to weaken during the next 12
hours, which will lead to the dissipation of gusty north winds
and steep wind waves by Wednesday afternoon. Thereafter, several
days of relatively calm marine conditions will be followed by a
strengthening surface pressure gradient resulting in the
redevelopment of small craft winds/waves over the southern coastal
waters. Otherwise, a 2-4 foot southerly swell oscillating between
a period of 10 to 20 seconds will spread north across the waters
during the next seven days.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until
5 PM PDT this afternoon for PZZ470-475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Sep 5, 3:36 AM PDT, 22 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
336 AM PDT Wed Sep 5 2018

CAZ101>113-061045-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Mendocino Coast-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-
336 AM PDT Wed Sep 5 2018

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in California, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.